# SDR 2005UALA00566

- Difficulty date: June 14, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D17961103
- Condition: Broken
- Location: Cylinder Head
- Component: Escape Slide
- Component part number: D31591478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SAFETY PIN WAS BROKEN OFF IN THE CYLINDER HEAD.  CAUSE COULD NOT BE DETERMINED. REMOVED THE BROKEN PIN FROM CYLINDER AND REPLACE WITH A NEW SAFETY PIN.
